MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LUER LOCK ACCESS DEVICE

Medline Industries, LP MEDLINE; LUER LOCK ACCESS DEVICE
Catalog Number LLAD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the rubber stopper inside the device is not coming down to cover the needle when the tube is removed.Thus, causing blood to leak from the device.¿.
 
Additional Manufacturer Narrative
According to the customer, the rubber stopper inside the device is not coming down to cover the needle when the tube is removed, causing blood to leak from the device; the customer reported there was no patient or user impact and no serious injury, medical intervention, or follow up care.Medline received 1cs, llad luer lock access device in new condition, randomly selected 20 samples for visual and functional testing, and used a 21g medline blood collection set with a venipucture blood board to simulate blood sample collection and observe for fluid leakage from the needle rubber cover.A visual inspection revealed no manufacturing defects, functional testing showed no indications of leakage, and the complaint was not confirmed.No root cause was identified; the samples worked as intended, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
three lakes drive
northfield, IL 60093--275
MDR Report Key50945741
Report Number1417592-2026-54130
Device Sequence Number16039507
Product Code JKA
UDI-Device Identifier20193489103219
UDI-Public20193489103219
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLLAD
Device Lot Number89724010002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown